Über die Automorphen Funktionen Zweier Veränderlichen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33606

Acta Mathematica, 43, (1), 289-318, 1922.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:37 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{p.1922über,
  title={Über die Automorphen Funktionen Zweier Veränderlichen},
  author={P. J. Myrberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203037117918315},
  booktitle={Acta Mathematica},
  volume={43},
  number={1},
  pages={289-318},
  year={1922},
}
P. J. Myrberg. Über die Automorphen Funktionen Zweier Veränderlichen. 1922. Vol. 43. In Acta Mathematica. pp.289-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203037117918315.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved